Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 6/14/2007. Information has been received from a registered nurse concerning a 22 year old female with no illness at the time of being vaccinated and a history of an allergy to acetaminophen (+) hydrocodone bitartrate (VICODIN), headaches, and knee surgery who on 13-APR-2007 was vaccinated with a first dose of Gardasil (lot #657617/0384U) in the left arm in the morning. Concomitant therapy included JASMIN 28, and PROZAC. On 13-APR-2007, the patient experienced general pain at the injection site since the injection. On 24-APR-2007, in the PM, the injection site became red and hot, "bubbled up". The throbbing was waking her up. The patient visited the office on 27-APR-2007. On 27-APR-2007, there was no redness or lump or swelling noted; events resolved. No further information is available. Additional information was received from a nurse practitioner. After the first dose of vaccine, the patient developed swelling of her left arm at the injection site "to the site of a softball" as per the patient. Medical attention was sought. The nurse practitioner saw the patient on 27-APR-2007 and her assessment was unremarkable. On 15-JUN-2007, the patient returned to the office for her second dose of GARDASIL (lot # 65786/0523U) 0.5 ml IM in the right arm and was observed after the injection. The patient began to complain of tingling in her right hand, and stiffness and tenderness at the right shoulder. At the time of reporting, the patient was recovering. No additional information was available at the time of reporting.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166